Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 332, NWS Wichita, KS

July 23, 2011Harper County, Kingman County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 23, 2011, 7:26 PM CDT for Harper County, Kingman County, Sumner County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 7:26 PM CDT (00:26 UTC)
Expired
Jul 23, 2011, 8:05 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Harper County, KS, Kingman County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 43 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
3037 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WUUS53 KICT 240026
SVRICT
KSC077-095-191-240130-
/O.NEW.KICT.SV.W.0332.110724T0026Z-110724T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
  WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
  NORWICH...OR 18 MILES NORTHEAST OF ANTHONY...AND MOVING NORTHEAST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORWICH AND CONWAY SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE 70 MPH WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3740 9799 3750 9781 3748 9780 3748 9772
      3734 9759 3725 9787
TIME...MOT...LOC 0026Z 240DEG 7KT 3737 9783
WIND...HAIL 70MPH <.75IN

$$

ES
2 follow-up statements
281 
WWUS53 KICT 240045
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT SAT JUL 23 2011

KSC077-095-191-240130-
/O.CON.KICT.SV.W.0332.000000T0000Z-110724T0130Z/
SUMNER KS-KINGMAN KS-HARPER KS-
745 PM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HARPER...SOUTHEASTERN KINGMAN AND NORTHWESTERN SUMNER COUNTIES UNTIL
830 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A RAPIDLY INTENSIFYING THUNDERSTORM THAT MAY PRODUCE DESTRUCTIVE 70 
MPH WINDS. THIS SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF 
ARGONIA OR 14 MILES NORTHEAST OF ANTHONY...MOVING NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  CONWAY SPRINGS...NORWICH AND RUNNYMEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE 70 MPH WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM 
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.

&&

LAT...LON 3740 9799 3750 9781 3748 9780 3748 9772
      3734 9759 3725 9787
TIME...MOT...LOC 0042Z 197DEG 10KT 3732 9787
WIND...HAIL 70MPH <.75IN

$$

ES
553 
WWUS53 KICT 240105
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT SAT JUL 23 2011

KSC077-095-191-240115-
/O.CAN.KICT.SV.W.0332.000000T0000Z-110724T0130Z/
SUMNER KS-KINGMAN KS-HARPER KS-
805 PM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER...
SOUTHEASTERN KINGMAN AND NORTHWESTERN SUMNER COUNTIES IS CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
HOWEVER...GUSTY 30 TO 40 MPH WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3740 9799 3750 9781 3748 9780 3748 9772
      3734 9759 3725 9787
TIME...MOT...LOC 0105Z 197DEG 10KT 3738 9785

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:54 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 23, 5:54 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT SAT JUL 23 2011

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
ISOLATED TO SCATTERED THUNDERSTORMS FROM SOUTHWEST THROUGH
CENTRAL/NORTHEAST KS CORRELATE WELL WITH THE 700 MB THETA-E AXIS.
THIS ACTIVITY LIKELY TO CONTINUE INTO THE OVERNIGHT HOURS GIVEN
REDEVELOPMENT OF 30-35 KT SOUTHERLY LOW-LEVEL JET. HAVE UTILIZED
VCTS AT RSL/SLN/HUT THIS EVENING. ICT MORE TRICKY CALL ON TS GIVEN
ITS ON EASTERN EDGE OF MID-LEVEL MOIST AXIS. ON SUNDAY...A WEAK
COLD FRONT WILL SLIDE SOUTHWARD INTO CENTRAL KS IN THE AFTERNOON
HOURS. MOISTURE POOLING ALONG/N OF THE BOUNDARY COULD SET OFF
SCATTERED THUNDERSTORMS IN THE PM...WHICH COULD PROPAGATE SEWD
DURING THE EVENING HOURS. VFR EXPECTED AWAY FROM STORM ACTIVITY.

JMC

&&

.PREV DISCUSSION... /ISSUED 339 PM CDT SAT JUL 23 2011/

DISCUSSION...

TONIGHT:
GIVEN LITTLE IF ANY CHANGES IN AIRMASS...ANTICIPATE SIMILAR
WEATHER TO LAST EVENING WITH ISOLATED/SCATTERED THUNDERSTORMS ON
WESTERN EDGE OF FORECAST AREA. QUESTION IS WHETHER THE
PRECIPITATION WILL CONTINUE ALL NIGHT. BASED ON TRENDS...AM NOT
THAT OPTIMISTIC...ALTHOUGH CANNOT COMPLETELY RULE OUT NEW
DEVELOPMENT IN THE PREDAWN HOURS.

SUN-SUN NIGHT:
THE BIGGEST ISSUE OF ENTIRE FORECAST IS LOCATION OF EFFECTIVE
BOUNDARY DURING THE DAY. CONVECTIVE COVERAGE/TEMPERATURES AND HEAT
HEADLINES ARE ALL CONTINGENT ON THIS LOCATION. GIVEN THE
CONVECTIVE BULLSEYES IN THE 1200 UTC NAM/GFS SOLUTIONS...AM MORE
INCLINED TO SIDE WITH THE 0000 UTC 20KM WRF-ARW RUN. IT HAD
REASONABLE CONVECTION SAT NIGHT AND BREAKS STORMS OUT DURING THE
AFTERNOON ROUGHLY ALONG A LINE FROM JUST SOUTH OF MKC-DDC. SURFACE
POTENTIAL TEMPERATURE PROGS SUGGEST ACTUAL FRONT MAY ONLY
BACKDOOR INTO NE BORDER OF FORECAST AREA SUN NIGHT...ALTHOUGH
OUTFLOW/WIND SHIFT WILL LIKELY WORK INTO SOUTH CENTRAL/SOUTHEAST
KS. TEMPERATURES SHOULD SOAR AHEAD OF BOUNDARY...AND UNLESS
CONVECTIVE DEBRIS IS MUCH MORE WIDESPREAD THAN ANTICIPATED...SHOULD
SEE TEMPERATURES SIMILAR TO PREVIOUS DAYS ACROSS AT LEAST SOUTHERN
HALF OF AREA. NORTHERN HALF IS A BIT MORE PROBLEMATIC GIVEN
HEADLINES IN PLACE. DEWPOINTS WOULD LIKELY POOL NEAR BOUNDARY...SO
HEAT INDICES COULD STILL RUN HIGH NEAR/JUST NORTH OF FRONT.

MON:
DANGEROUS HEAT INDICES APPEAR LIKELY...ESPECIALLY ALONG OKLAHOMA
BORDER AND IN SE KS. VALUES COULD REACH 110 ACROSS MONTGOMERY/
LABETTE COUNTIES IN SOUTHEAST KANSAS. PLANNED TO EXTEND EXCESSIVE
HEAT WARNING THROUGH MONDAY NIGHT ACROSS MOST OF S CENTRAL AND ALL
OF SE KS...BUT CONSENSUS WAS TO HOLD OFF DUE TO POTENTIAL FOR
OUTFLOW/CONVECTIVE DEBRIS FROM SUN NIGHT. DESPITE HEADLINE...PLAN
TO HIT THIS HARD IN HAZARDOUS WEATHER OUTLOOK. NOT OPTIMISTIC
ABOUT PRECIPITATION ON MON...ALTHOUGH A LATE DAY/EVENING STORM
CANNOT BE RULED OUT. MUCH IS DEPENDENT ON WHAT HAPPENS SUN.

TUE-SAT:
LATEST RUNS OF MEDIUM RANGE MODELS SHOW LITTLE CHANGE FROM
PREVIOUS RUNS WITH LONG WAVE PATTERN THROUGHOUT THIS PERIOD. WOULD
APPEAR THAT HEAT WILL REMAIN ENTRENCHED FOR MOST IF NOT ALL OF THE
WEEK. ONLY MINOR TWEAKS TO GOING TEMPERATURE FORECAST. SOME RELIEF
IS POSSIBLE LATE IN THE WEEK AS A FRONT MAY BE CLOSE OR MOVE INTO
PARTS OF CENTRAL KS. GIVEN FLOW ALOFT...CHANCES OF PRECIPITATION
ACROSS SOUTH ARE SLIM...WITH UPPER HIGH CENTERED OVER FORECAST AREA.
WITH AFTERNOON HEAT INDICES IN THE TRIPLE DIGITS EACH DAY OVER
MOST LOCATIONS...AND HEADLINES WILL LIKELY BE NEEDED. -HOWERTON

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE MAIN AVIATION FORECAST CONCERN IS THE CHANCES FOR
THUNDERSTORMS THIS EVENING AND THEN THE TIMING AND PLACEMENT OF THE
COOL FRONT FOR SUNDAY.

VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE FORECAST...BUT
THERE COULD BE A REDUCTION IN CONDITIONS IF THUNDERSTORMS DEVELOP.
FOR NOW FEEL THE BEST CHANCES FOR ISOLATED TO SCATTERED
THUNDERSTORMS IS ACROSS CENTRAL KANSAS AND HAVE KEPT THE CB
MENTION IN FOR KRSL AND KSLN. THE HRRR HAS CONTINUED TO SHOW SOME
SCATTERED DEVELOPMENT ACROSS SOUTH CENTRAL KANSAS...BUT CONFIDENCE
ON THIS OCCURRING IS LOWER.

BEYOND THUNDERSTORMS TONIGHT...THE TIMING AND PLACEMENT FOR THE
COOL FRONT MOVING SOUTH IS THE BIGGEST QUESTION. THE NAM PUSHES IT
MUCH FURTHER SOUTH...AND STRUGGLE TO SEE THIS OCCURRING AT THIS
TIME. THUS HAVE KEPT THE WIND SHIFT CONFINED TO KRSL AND KSLN
WHERE CONFIDENCE IS HIGHEST. HAVE ALSO KEPT OUT ANY MENTION OF
THUNDERSTORMS FOR THE OTHER TERMINALS FOR SUNDAY UNTIL THE
FRONT/BOUNDARY IS BETTER DEFINED AND UNDERSTOOD.

BILLINGS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    80 103  77  99 /  20  30  20  10
HUTCHINSON      79 102  76  99 /  20  30  30  10
NEWTON          80 102  76  98 /  20  30  30  10
ELDORADO        78 103  75  98 /  10  30  30  10
WINFIELD-KWLD   80 104  78  99 /  10  20  20  10
RUSSELL         75  99  74  98 /  40  20  30  10
GREAT BEND      79 100  75  98 /  30  30  30  10
SALINA          79 100  76  98 /  30  30  30  10
MCPHERSON       78 102  76  98 /  20  30  30  10
COFFEYVILLE     79 104  77 100 /  10  20  20  10
CHANUTE         80 104  76  98 /  10  20  30  10
IOLA            79 105  76  98 /  10  30  30  10
PARSONS-KPPF    78 104  77  99 /  10  20  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SUNDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 23, 3:58 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
358 PM CDT SAT JUL 23 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-242100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
358 PM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

DANGEROUS HEAT WILL AFFECT THE ENTIRE AREA THROUGH THE EARLY
EVENING HOURS...PLEASE CHECK THE EXCESSIVE HEAT WARNING FOR
DETAILS.

ISOLATED TO SCATTERED STORMS ARE EXPECTED TO DEVELOP OVER ROUGHLY
THE SAME AREAS AS YESTERDAY. LOCATIONS NORTH OF A LINE FROM HUTCHINSON
TO SALINA WILL HAVE THE BEST CHANCE OF STORMS. A COUPLE OF THE
STRONGEST STORMS MAY PRODUCE BRIEF DAMAGING WINDS AS THEY COLLAPSE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH SUNDAY. CHECK
THE EXCESSIVE HEAT WARNING FOR ADDITIONAL DETAILS. HEAT INDICES OF
105 TO 110 ARE EXPECTED ALONG THE OKLAHOMA BORDER ON MONDAY
AFTERNOON. THE TRIPLE DIGIT HEAT INDICES WILL CONTINUE THROUGH AT
LEAST FRIDAY OVER THE ENTIRE AREA. ADDITIONAL EXCESSIVE HEAT
WARNINGS WILL BE NEEDED.

THERE ARE SLIGHT CHANCES FOR STORMS SUNDAY AFTERNOON AND EARLY
EVENING ACROSS CENTRAL AND PARTS OF SOUTH CENTRAL KANSAS. STRONG
STORMS ARE LIKELY AND ISOLATED SEVERE STORMS POSSIBLE.

VERY HIGH FIRE DANGER IS FORECAST SOUTHWEST OF A LINE FROM GREAT
BEND TO WELLINGTON ON WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT DUE TO THE
ISOLATED NATURE OF THE STORMS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

In the hours before

Special weather statement, Jul 23, 5:15 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT SAT JUL 23 2011

KSZ067-082-232245-
KINGMAN-RENO-
515 PM CDT SAT JUL 23 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PRESTON...OR 16 MILES NORTHEAST OF PRATT
THAT WAS MOVING NORTHEAST AROUND 10 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE FROM THIS THUNDERSTORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

ES
Local storm report, Jul 23, 7:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     KINGMAN AIRPORT         37.67N 98.12W
07/23/2011  M68 MPH          KINGMAN            KS   AWOS

&&

DUNTEN
Local storm report, Jul 23, 7:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     KINGMAN AIRPORT         37.67N 98.12W
07/23/2011  M68 MPH          KINGMAN            KS   AWOS

            KINGMAN AWOS REPORTED 68 MPH WIND GUSTS FOR A TOTAL OF 9
            MINUTES.

&&

DUNTEN
Local storm report, Jul 23, 7:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     7 NE PRETTY PRAIRIE     37.85N 97.93W
07/23/2011                   RENO               KS   EMERGENCY MNGR

            SMALL TREE LIMBS DOWN AS WELL AS A STOP AHEAD SIGN.

&&

DUNTEN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:00 PM CDTSevere Thunderstorm WarningICTKingman, Reno48 min
Jul 24, 4:02 PM CDTSevere Thunderstorm WarningICTSedgwick28 min
Jul 24, 4:18 PM CDTSevere Thunderstorm WarningICTSaline27 min
Jul 24, 4:41 PM CDTSevere Thunderstorm WarningICTSedgwick34 min
Jul 24, 5:07 PM CDTSevere Thunderstorm WarningICTButler, Greenwood38 min
Jul 24, 5:13 PM CDTSevere Thunderstorm WarningICTBarton, Rice62 min
Jul 24, 6:31 PM CDTSevere Thunderstorm WarningICTSumner29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.